On Lie algebras of vector fields related to Riemannian foliations

Tom 58 / 1993

Tomasz Rybicki Annales Polonici Mathematici 58 (1993), 111-122 DOI: 10.4064/ap-58-2-111-122

Streszczenie

Riemannian foliations constitute an important type of foliated structures. In this note we prove two theorems connecting the algebraic structure of Lie algebras of foliated vector fields with the smooth structure of a Riemannian foliation.

Autorzy

  • Tomasz Rybicki

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek